# SDR AALA201705279003

- Difficulty date: May 26, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N850NN
- Make and model: Boeing 737823
- Aircraft serial: 40580
- Aircraft time: 21,856 hours, 8,548 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT LIGHT LENS FOR AFT SERVICE DOOR IS DAMAGED, WONT STAY ATTACHED. MAINTENANCE REPLACED EMERGENCY LIGHT ASSEMBLY IAW AMM 33-51-14.
